U.S. doctors online nowAsk doctors free
Baltimore, MD
A 27-year-old female asked:

Am going to finish my 6month therapy of cipralex 10 mg and i should tapering my drug down to prevent the withdrawal symptoms ... how i taper down ??

1 doctor answer1 doctor weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Hope you're better: OK. It's best to work w/ a Dr on the taper. That said, if you absolutely can't - as slow as possible is safest. Some say a drop of 10%/mth is great. With liquid cipralex you can do that. Otherwise, breaking tablets is ok but not easy. Best w/ help - Dr - or druggist - or as slow as you can. Glad it was short. Hope it was sweet!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.